Lupa

Show document

A- | A+ | Print
Title:Ahmia, Moussa(DZ-UJ-M); Belbachir, Hacène(DZ-BOUMM-RCL) p,q-analogue of a linear transformation preserving log-convexity. (English summary) Indian J. Pure Appl. Math. 49 (2018), no. 3, 549-557
Authors:Orel, Marko (Author)
Files:URL http://www.ams.org/mathscinet
 
Language:English
Work type:Unknown
Tipology:1.19 - Review, Book Review, Critique
Organization:IAM - Andrej Marušič Institute
Keywords:log-convex sequence, p-q-binomial coefficient, q-binomial coefficient
Year of publishing:2019
Number of pages:MR3854452
UDC:51
ISSN on article:2167-5163
COBISS_ID:1541309124 Link is opened in a new window
Views:344
Downloads:4
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:MathSciNet
Shortened title:MathSciNet
Publisher:American Mathematical Society
ISSN:2167-5163
COBISS.SI-ID:16140822 This link opens in a new window

Secondary language

Language:English
Keywords:log-konveksno zaporedje, p-q-binomni koeficient, q-binomni koeficient

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica